Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Decomposition of positive projections onto Jordan algebras


Author: A. Guyan Robertson
Journal: Proc. Amer. Math. Soc. 96 (1986), 478-480
MSC: Primary 46L70; Secondary 17C65
DOI: https://doi.org/10.1090/S0002-9939-1986-0822444-9
MathSciNet review: 822444
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If a positive projection $ P$ from a $ {C^*}$-algebra onto a Jordan algebra can be decomposed as a sum of maps satisfying certain inequalities of the Schwarz type, then $ P$ is actually a sum of completely positive and completely copositive maps.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L70, 17C65

Retrieve articles in all journals with MSC: 46L70, 17C65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0822444-9
Article copyright: © Copyright 1986 American Mathematical Society